Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have burning sensation on foot. How to get relief?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
I have burning on the left foot on the bottom , comes and go s , with shoes on or off
Posted Sat, 9 Mar 2013 in General Health
Answered by Dr. Nilofer AR 10 minutes later
Thanks for your query.

Your symptoms suggest paraesthesia.
It could be side effects of the medicines or due to vitamin deficiency.
Could you please let me know which drugs are you on?

Waiting for your reply,
Dr Nilofer
Above answer was peer-reviewed by
Follow-up: Have burning sensation on foot. How to get relief? 6 minutes later
Answered by Dr. Nilofer AR 20 minutes later
Thanks for your reply.

Your symptoms suggests paraesthesia.
In your case paraesthesia could be due to thyroid problem, uncontrolled high blood pressure, Renal problem , Vitamin B12 and Hydrochlorothiazide also causes paraesthesia in 2 % of users.

I suggest you to:
1. Consult a neurologist for complete physical examination.
2. Nerve conduction studies to detect which nerve is involved and to what extent.
3. Get your blood tested for Folic acid and Vitamin B12 levels. You may need
supplementation in case of deficiency.
4. Wear shoes with soft soles.

Hope it helps.
Dr Nilofer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor